# SDR 9JLA2013042405688

- Difficulty date: April 8, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N17DD
- Make and model: Raythn HAWKER800
- Aircraft serial: 258161
- Aircraft time: 8,740 hours, 6,049 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 09012
- Part serial: 0696
- Condition: Defective
- Location: Recirculation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS THE CABIN RECIRCULATING FAN WAS DEFECTIVE.  REMOVED THE DEFECTIVE CABIN FAN PN 0901-2,  SN 0696.  INSTALLED AN O/H UNIT.  THIS IS THE THIRD FAN ASSY REPLACED IN ABOUT A YEAR.
